# SDR CALA2013112700880

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 47,951 hours, 16,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 727A RT HAS CRACK BETWEEN STRINGER 8 & 9 AT INBD FASTENER HOLE FOR SUPPORT BRACKET FOR AC OUTLET EXTRUSION IAW EA 5310-04716.  COMPLETED REPAIR OF FRAME 727A RT CRACK BETWEEN STRINGER 8 AND 9 AT INBD HOLE SUPPORT BRACKET EXTRUSION IAW EA 5310-04716 REV F.
